# SDR ASAA2023022442058

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 52,636 hours, 15,466 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 110C586
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 84,910 hours, 48,013 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP LT ILLUMINATES ON MC RECALL. GROUNDED - YES. REMOVED AND REPLACED #2 PACK ZONE TEMP CONTROLLER REF B737-800 AMM 21-61-20.
